# SDR AALA202212091444

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 91,365 hours, 11,378 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST DOOR DIFFICULT TO OPEN. DOOR 1 LEFT, FLIGHT CREW REST UPPER PORTION TRIM ADJUSTED PER AMM 25-29-03.
